Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

I'm getting ready to start Truvada

<< < (2/2)

newt:
Jonny, Truvada does not, as a rule, cause the same weird head things as Sustiva, like dreams etc.

The two most common side effects from Truvada (which are mainly down to one of the drugs it contains, Viread) are wind, sometimes extreme  :o , muscle weakness, esp in legs n shoulders (this usually passes) and feeling wide awake at night (this also usually passes). I got the last two on and off for about 6 weeks when I started. Most people seem to get on very well with Truvada. - matt

alive2:
johnny,may i jump in here?i have been on truvada for 3 years and have not had any side effects from that med,but sustiva is a totaly different story all together.dont sweat it.really good med also as my numbers have made a great rebound from the start of meds,3 years ago i had to start them right away.also take kaletra and thats where my problems come in.but really dont worry yourself to death,besides its not good to have stress,good luc,take care

Johnny Guaylupo:
Thank you for the suggestions..

Day 5 and feeling ok..


I just can't sleep but thats normal

Navigation

[0] Message Index

[*] Previous page

Go to full version